# SDR ASMF201611017

- Difficulty date: September 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 38,156 hours, 14,695 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: MW0326
- Condition: Damaged
- Location: Rt Engine
- Part time: 47,430 hours, 16,736 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RIGHT ENGINE FIRE HANDLE LIGHT WAS NOT ILLUMINATED DURING FIRE DETECTION TEST AND LOOP B OF RIGHT ENGINE WITH FAULT.  MAINTENANCE PERSONNEL PERFORMED RIGHT ENGINE FIRE DETECTION TEST IAW AMM 26-10-00, DETECTING LINE OPEN AT MW0326 WIRE AT TERMINAL B2 IAW FIM 26-10 TASK 810 PROCEDURE; SO THE LOOP B OF RIGHT ENGINE WAS DEFERRED IAW MEL 26-2-2 CAT C.  THE ELECTRIC HARNESS OF LOOP B OF RIGHT ENGINE WAS REPLACED IAW AMM 26-11-02, TESTED CORRECT.
